# SDR C2XA03BT121

- Difficulty date: December 29, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Overheated
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070009120
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SMELL IN FORWARD CABIN AREA, INSPECTED FORWARD CABIN AREA AND FOUND FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT CHARGER OVERHEATING.  PLACED FORWARD EMERGENCY FLASHLIGHT AND HOLDER ON MEL 25-60-05 CONTROL 037554 CATEGORY-C (CIRCUIT BREAKER FOR FLIGHT ATTENDANTS FLASHLIGHT PULLED).  MAINTENANCE REMOVED AND REPLACED FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT UNIT.  OPS CHECKED GOOD IAW EMB145 AMM 33-50-16.  AIRCRAFT RETURNED TO SERVICE.
